# SDR HEEA0012681

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102PH
- Make and model: Bell 212
- Aircraft serial: 30899
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Cap Assy
- Part number: 212030437007
- Condition: Worn
- Location: Skid Attach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAP ASSY WORN RUBBER.
